MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; MINOR PACK

MEDLINE INDUSTRIES INC.; MINOR PACK
Catalog Number DYNJ47225B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the white thread of the gauze unraveled inside the surgical wound during an umbilical hernia repair.Per report, the surgeon used his hand to manually pick-up and to successfully retrieve the white thread from the surgical wound.There was no reported impact to the patient, the staff, or the procedure being performed.General anesthesia was used; however, there was no report of any adverse patient consequence and no effect on the patient's stability as a result of the incident.Due to the reported incident and in an abundance of caution, this is an mdr reportable event.The sample was returned for evaluation and the complaint was confirmed.A root cause could not be identified at this time.No additional information is available.If additional information becomes available, this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the white thread of the gauze unraveled inside the surgical wound during an umbilical hernia repair.

Common Device Name
MINOR PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7600985
Report Number1423395-2018-00035
Device Sequence Number19214850
Product Code FDE
UDI-Device Identifier10889942554324
UDI-Public10889942554324
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberDYNJ47225B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR